skin-hair-icon
Under eye bags/shadows after tretinoin
I've recently used tretinoin 0.025% around my eyes in the hope it would help with wrinkles and dark circles. However after 4 weeks of use my dark circles are much darker and bigger and I have bags under my eyes that I didn't have before. It looks to me as if there has been subcutaneous fat loss around the eye and/or the skin has thinned. I've read about this happening to other people and am very worried it's irreversible. Any advice would be greatly appreciated.
698 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.